# SDR WRLA20100601402

- Difficulty date: June 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 311U4012142
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND PYLON -4 DIAGONAL BRACE AFT BUSHING CORROSION.  PER OHM 54-00-01 REV 54, REPLACED DIAGONAL BRACE AFT BUSHING OF PYLON-4.
